[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] IV insulin

Two experiences with IV insulin:

1.  my sister - accidental - I can't remember exactly but she literally
collapsed and was almost immobilized - recovered of course 5 min later (and
had to eat) but it was a severe body shock
2.  bringing myself down too fast with humalog from an estimated 700-800 (HI
reading) blood sugar - dizziness, light-headedness, nearly passed out in
shower, banged my head on the wall in the shower.... not good - was later
warned by doctor to use regular in those situations and that bringing down a
high high too fast can put you at risk of cerebral edema ?!

Knowing what I feel like when I drop too fast, I personally, would be scared
to do this unless it was just like one unit.


- ----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml